Abstract and Applied Analysis
Volume 6 (2001), Issue 4, Pages 215-228
On the solvability of a system of wave and beam equations
Department of Mathematical Sciences, University of Oulu, P.O. Box 3000, Oulu FIN-90014, Finland
Received 27 October 2000
Copyright © 2001 Juha Berkovits. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove new existence results for linearly coupled system of
wave and beam equations. The main concept is the matrix spectrum
which is a natural extension of standard definition. Using
invariant subspaces together with degree theoretic argument we
obtain information about the range of the abstract operator.